MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty (tka) on the left side.Subsequently, the patient experienced pain and swelling.As a result, the patient was revised.Upon revision it was found that the tibial implant seemed to be delaminating and worn specifically on the medial posterior aspect of the implant.The three-peg patella didn't appear to show signs of much deformation or delamination but was removed since it was a recalled implant.The womb was debrided and a large void was noticed in the distal femur where the im rod was placed in the initial tka, likely due to osteolysis.The void was debrided and filled with abx bone cement.The surgeon revised the tibial liner and the three peg patella and replaced the implants with activit-e truliant implants.Patient was last known to be in stable condition following the event.No further information is available.
 
Additional Manufacturer Narrative
D10: 02-010-04-0240 - logic cr femoral por, left, sz 4; (b)(6).02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t; (b)(6).13a2101 - cemex system fast genta 70g; (b)(6).200-02-35 - three peg patella 35mm; (b)(6).201-78-15 - holding pin mini sharp point 4 pk; (b)(6).201-78-81 - 3" trocar, mod.Hex 2pk; (b)(6).201-78-81 - 3" trocar, mod.Hex 2pk; (b)(6).203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19; (b)(6).Product has been received by exactech and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24249220
Report Number1038671-2026-00114
Device Sequence Number12848534
Product Code JWH
UDI-Device Identifier10885862174536
UDI-Public10885862174536
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Catalogue Number02-012-49-4013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale